Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014 (2014), Article ID 658093, 9 pages
http://dx.doi.org/10.1155/2014/658093
Research Article

A Pan-Function Model for the Utilization of Bandwidth Improvement and PAPR Reduction

College of Information and Communication Engineering, Harbin Engineering University, Harbin 150001, China

Received 7 June 2014; Revised 4 September 2014; Accepted 18 September 2014; Published 19 October 2014

Academic Editor: Marek Lefik

Copyright © 2014 Yidong Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yidong Xu, Wei Xue, and Wenjing Shang, “A Pan-Function Model for the Utilization of Bandwidth Improvement and PAPR Reduction,” Mathematical Problems in Engineering, vol. 2014, Article ID 658093, 9 pages, 2014. doi:10.1155/2014/658093